Recently, I suffered from typhoid. I stopped taking medications one month back. But, after my recovery, I am facing heavy hair fall with burning on the top of the head. If I run my hand through my scalp, every time, there are at least 10 to 20 hair strands in my palm. They do not contain roots. Recently, I visited a physician. He said that it is common after medications, no need to worry. But I am facing more trouble with burning head and headache, falling hair without roots. So, please suggest something and help me get rid of these problems.
From your description, it seems you are having telogen effluvium. You can use tablet Xtraglo (Vitamins, Minerals and Amino acids) once daily for six months after consulting your GP.
Thank you for your kind reply. I have started taking Xtraglo tablets. I understand that it will take time to get solved. But, I will have to shave my head this week for religious reasons. Could you please give me a suggestion regarding that? Is it safe to completely shave my scalp? Will my hair growth start again normally? Please guide me.
Three weeks back I started taking Minoxidil 2% on a dermatologist recommendation ... Keep taking the multivitamins and there is no need for Minoxidil because it is mainly for androgenic alopeci Read full
I just recently had them taken out and realized that my hair has become super thin and I have lost a lot of them and my hair is like clumping in knots because all the pieces have broken off and h Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.